Alert archive / Florida / Wind Advisories in 2026

Wind Advisory 4, NWS Jacksonville, FL

March 23, 2026Duval County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this wind advisory at Mar 23, 2026, 12:54 PM EDT for Duval County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Mar 24, 2026, 5:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2026, 12:54 PM EDT (16:54 UTC)
In effect from
Mar 24, 2026, 5:00 AM EDT
Expired
Mar 24, 2026, 6:25 PM EDT
In force
13 hr
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 32 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2026-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2026-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

016 
WWUS72 KJAX 231654
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
1254 PM EDT Mon Mar 23 2026

FLZ124-125-GAZ154-166-240900-
/O.NEW.KJAX.WI.Y.0004.260324T0900Z-260325T0000Z/
Coastal Nassau-Coastal Duval-Coastal Glynn-Coastal Camden-
Including the cities of Arlington, Amelia City, St. Simons,
Tallyrand, Jacksonville, Yulee, Country Club Estate, Glynn Haven,
Dungeness, Oceanway, Dover Bluff, Fernandina Beach, Dock
Junction, Jekyll Island, Kingsland, and Sea Island
1254 PM EDT Mon Mar 23 2026

...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY...

* WHAT...Northeast winds 20 to 25 mph with gusts up to 40 to 45 mph 
  expected.

* WHERE...In Florida, Coastal Duval and Coastal Nassau Counties. In 
  Georgia, Coastal Camden and Coastal Glynn Counties.

* WHEN...From 5 AM to 8 PM EDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at www.weather.gov/jax

HESS
2 follow-up statements
093 
WWUS72 KJAX 240626
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
226 AM EDT Tue Mar 24 2026

FLZ124-125-GAZ154-166-250000-
/O.CON.KJAX.WI.Y.0004.260324T0900Z-260325T0000Z/
Coastal Nassau-Coastal Duval-Coastal Glynn-Coastal Camden-
Including the cities of Dock Junction, Glynn Haven, Sea Island,
Kingsland, Arlington, Amelia City, Tallyrand, Yulee, Fernandina
Beach, Dungeness, Oceanway, Jacksonville, St. Simons, Country
Club Estate, Jekyll Island, and Dover Bluff
226 AM EDT Tue Mar 24 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 20 to 25 mph with gusts 40 to 45 mph 
  expected.

* WHERE...In Florida, Coastal Duval and Coastal Nassau Counties. In 
  Georgia, Coastal Camden and Coastal Glynn Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at www.weather.gov/jax

SHASHY
749 
WWUS72 KJAX 242225
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
625 PM EDT Tue Mar 24 2026

FLZ124-125-GAZ154-166-242330-
/O.CAN.KJAX.WI.Y.0004.000000T0000Z-260325T0000Z/
Coastal Nassau-Coastal Duval-Coastal Glynn-Coastal Camden-
Including the cities of Tallyrand, Fernandina Beach, Dover Bluff,
Glynn Haven, Arlington, Oceanway, Country Club Estate, Dock
Junction, Sea Island, Jekyll Island, Kingsland, St. Simons,
Jacksonville, Dungeness, Amelia City, and Yulee
625 PM EDT Tue Mar 24 2026

...WIND ADVISORY IS CANCELLED...

Wind gusts of 30 to 35 mph will continue through the evening, 
however frequent gusts to 40 mph or greater have come to an end.

$$

For more information, visit us at www.weather.gov/jax

DUBOIS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Mar 23, 6:58 AM EDT, 5 hours 56 minutes earlier. Its key messages:

  • For the latest NE FL and SE GA Daily Key Messages please visit: https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
  • Patchy Inland Fog this Morning, Locally Dense Fog near I-75
  • Elevated Fire Danger Today
  • Isolated Thunderstorm Chances Tonight through Wednesday
  • Marine Hazards Starting Late Tonight through Wednesday. High Risk of Rip Currents for NE FL and SE G Beaches Tuesday-Wednesday. Gale Warning for near and offshore SE GA Waters. Small Craft Advisory for near and offshore NE FL Waters
Area forecast discussion, Mar 23, 6:58 AM EDT, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
658 AM EDT Mon Mar 23 2026

.KEY MESSAGES...

For the latest NE FL and SE GA Daily Key Messages please visit:
https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

- Patchy Inland Fog this Morning, Locally Dense Fog near I-75

- Elevated Fire Danger Today

- Isolated Thunderstorm Chances Tonight through Wednesday

- Marine Hazards Starting Late Tonight through Wednesday. High Risk
of Rip Currents for NE FL and SE G Beaches Tuesday-Wednesday. Gale
Warning for near and offshore SE GA Waters. Small Craft Advisory for
near and offshore NE FL Waters

&&

.NEAR TERM /THROUGH TONIGHT/...
Main Highlights through Tonight:

- Areas of fog inland this morning, localized dense fog possible
  near I-75 corridor
- Near Record High Temperatures Monday
- A Few Thunderstorms Possible Tonight

Surface high pressure ridge will move further south as a backdoor
cold front approaches from the north during the day. The cold front
is forecast move fairly quickly south into the southeast GA zones
this evening, and into northeast FL zones after midnight. By 8 AM
Tuesday, the cold front looks oriented more or less west to east to
be just south of Flagler county, bisecting Marion county and then
into the eastern Gulf.

Early this morning, anticipate patchy and areas of fog and stratus to
develop pushing eastward similar to Sunday morning.  Could be some
patchy to areas of dense fog but will depend on how strong the winds
will be. For now patchy to areas of dense fog look appropriate.

After the fog and stratus dissipate, skies turn mostly sunny
except more cumulus anticipated ahead of the front, mainly over
north half of the zones. Precip associated with cold front looks
like it's mainly for this evening and during the overnight hours.
Scattered showers and a few storms are anticipated for the eastern
zones. A few locally strong shower or a storm possible mainly
northeast zones. This potential for locally stronger convection will
probably wane after midnight as instability will trend down, though
the exception may be over the offshore marine waters where
instability may remain a bit elevated.

Near record highs today as the warm advection pattern continues.
Highs in the mid 80s anticipated. Given breezy westerly flow to
about 15 mph G25 mph, the Atlantic sea breeze is forecast to stay
just offshore most of the day.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Main Highlights This Period:

- Small Craft Advisory & High Risk of Rip Currents continue Tuesday
- Low-End chance for Isolated Thunderstorms Tuesday
  and Wednesday

Showers with a potential for thunderstorms are anticipated for
Tuesday as convection associated with the frontal boundary continues
through the overnight hours with convective activity maintaining
through Wednesday as a weak short lived coastal trough forms over
the waters along with an upper level short wave crossing over the
region from out of the northwest. High temperatures through midweek
will be in the upper 60s and lower to mid 70s for southeast Georgia
and in the mid to upper 70s and lower 80s for northeast Florida.
Overnight low temperatures will drop down into the 50s and lower 60s
through the period.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Main Highlights This Period:

- Potential for showers on the weekend

Dry weather conditions will be in place for the latter half of the
week as high pressure ridging extends over the forecast area from
out of the west bringing lower humidity levels and clearing skies.
Potential for showers and possible storms will increase by the
weekend as a cold front presses down from out of the north.
Temperatures are expected to peak on Friday with max temps
potentially rising into the lower 90s with daily high temps dropping
down to be nearer to the seasonal average over the weekend.

&&

.AVIATION /12Z MONDAY THROUGH 12Z TUESDAY/...
Pockets of IFR stratus to impact the terminals through 14Z. Westerly
winds quickly increase after 14Z to around 9-14G20kts. A cold front
will move into the area this evening, likely pushing through SSI
around the 02z-05z time frame, with PROB30 group for SHRA. The front
will move through the remainder TAFs tonight after 06z with an
increase in NE winds to 10-15 knots, along with another round of
PROB30 SHRA chances and MVFR CIGS expected in the 09-12Z time frame.

&&

.MARINE...

A cold front will move south across the area tonight. This front
will bring embedded thunderstorms mainly tonight into Tuesday. A
surge of northeast winds will develop in the wake of the front with
Gale conditions developing over the Georgia waters and Small Craft
Advisory criteria expected elsewhere. Moderate to strong east to
northeast winds and rough seas are expected to continue from Tuesday
through Wednesday night. High pressure ridge will be over the area
on Thursday and Friday before another cold front moves into the area
Friday night.

Rip Currents: Low to moderate risk today, increases to high risk
Tuesday through Wednesday. Surf builds from 2-3 ft today, to
around 3-6 ft Tuesday and possibly up to 5-7 ft Wednesday.

&&

.FIRE WEATHER...
- High Daytime Dispersions Today
- Elevated Fire Danger Conditions Today

West to southwesterly winds and near record temperatures persist
through today, ahead of an approaching frontal boundary, however
afternoon humidity levels are expected to remain above critical
levels. The front will bring chances for showers, gusty
northeasterly winds, and cooler temperatures on Tuesday but the
system isn't very "wet" and rainfall accumulations are generally
expected to be under 1/2 an inch through Wednesday.

FOG POTENTIAL AND OTHER REMARKS: Patchy to dense areas of fog over
inland northeast Florida, with more dense formations occurring along
and west of the I-75 corridor, are expected to clear before
midmorning. Extreme to exceptional drought conditions continue and
likely worsen due to lack rain and above normal warmth.

&&

.CLIMATE...
Record High Temperatures for Today:

March 23:
KJAX: 91/1935
KAMG: 86/2012
KCRG: 87/2012

GNV record high out of reach at 95 deg.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  88  57  68  51 /  10  20  10  50
SSI  84  58  64  57 /   0  40  30  50
JAX  90  59  69  56 /   0  20  40  50
SGJ  87  61  71  61 /   0  10  60  60
GNV  87  58  75  58 /   0  10  40  30
OCF  85  58  79  60 /   0   0  40  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Risk for Rip Currents from Tuesday morning through late
     Wednesday night for FLZ124-125-138-233-333.
GA...High Risk for Rip Currents from Tuesday morning through late
     Wednesday night for GAZ154-166.
MARINE...Gale Warning from 2 AM Tuesday to 4 PM EDT Wednesday for
     AMZ450-470.
     Small Craft Advisory from 4 AM Tuesday to 8 PM EDT Wednesday
     for AMZ452-454-472-474.

&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:21 AM EDTGale WarningJAX42 hr
Mar 23, 1:21 AM EDTSmall Craft AdvisoryJAX3 days
Mar 23, 1:25 AM EDTRip Current StatementJAXDuval, Flagler, Nassau, Saint Johns4 days
Mar 23, 12:50 PM EDTHigh Surf AdvisoryJAXDuval, Flagler, Nassau, Saint Johns49 hr

Nearby

Wind Advisories in Florida, 2026Wind Advisories in Georgia, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.